# SDR UALA2012071203748

- Difficulty date: July 12, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,672 hours, 6,485 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Leaking
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EXCESS CONDENSATION COMING FROM CHILLER C51.  WATER CLEANED UP FROM CHILLER C51.  CLEARED WATER PAN.  NO MORE LEAK.  CHILLER OPERATION NORMAL.  NO POTABLE WATER LEAKS.  ALL AREA DRY.
